Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen: https://doi.org/10.21256/zhaw-3979
Publikationstyp: Beitrag in wissenschaftlicher Zeitschrift
Art der Begutachtung: Peer review (Publikation)
Titel: Equilibria in symmetric games : theory and applications
Autor/-in: Hefti, Andreas
DOI: 10.21256/zhaw-3979
10.3982/TE2151
Erschienen in: Theoretical Economics
Band(Heft): 12
Heft: 3
Seite(n): 979
Seiten bis: 1002
Erscheinungsdatum: 2017
Verlag / Hrsg. Institution: Econometric Society
ISSN: 1933-6837
1555-7561
Sprache: Englisch
Schlagwörter: Oligopopy; Symmetric equilibrium; Symmetric game; Uniqueness
Fachgebiet (DDC): 330: Wirtschaft
510: Mathematik
Zusammenfassung: This article presents a new approach to analyze the equilibrium set of symmetric, differentiable games by separating multiple symmetric equilibria and asymmetric equilibria. This separation allows the investigation of, for example, how various parameter constellations affect the scope for multiple symmetric or asymmetric equilibria, or how the equilibrium set depends on the nature of the strategies. The approach is particularly helpful in applications because (i) it allows the complexity of the uniqueness problem to be reduced to a two-player game, (ii) boundary conditions are less critical compared to standard procedures, and (iii) best replies need not be everywhere differentiable. The usefulness of the separation approach is illustrated with several examples, including an application to asymmetric games and to a two-dimensional price-information game.
URI: https://digitalcollection.zhaw.ch/handle/11475/10361
Volltext Version: Publizierte Version
Lizenz (gemäss Verlagsvertrag): CC BY-NC 4.0: Namensnennung - Nicht kommerziell 4.0 International
Departement: School of Management and Law
Organisationseinheit: Fachstelle für Wirtschaftspolitik (FWP)
Enthalten in den Sammlungen:Publikationen School of Management and Law

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
Equilibria in symmetric games Theory and applications_2017_SC1.1.pdf318.64 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen
Zur Langanzeige
Hefti, A. (2017). Equilibria in symmetric games : theory and applications. Theoretical Economics, 12(3), 979–1002. https://doi.org/10.21256/zhaw-3979
Hefti, A. (2017) ‘Equilibria in symmetric games : theory and applications’, Theoretical Economics, 12(3), pp. 979–1002. Available at: https://doi.org/10.21256/zhaw-3979.
A. Hefti, “Equilibria in symmetric games : theory and applications,” Theoretical Economics, vol. 12, no. 3, pp. 979–1002, 2017, doi: 10.21256/zhaw-3979.
HEFTI, Andreas, 2017. Equilibria in symmetric games : theory and applications. Theoretical Economics. 2017. Bd. 12, Nr. 3, S. 979–1002. DOI 10.21256/zhaw-3979
Hefti, Andreas. 2017. “Equilibria in Symmetric Games : Theory and Applications.” Theoretical Economics 12 (3): 979–1002. https://doi.org/10.21256/zhaw-3979.
Hefti, Andreas. “Equilibria in Symmetric Games : Theory and Applications.” Theoretical Economics, vol. 12, no. 3, 2017, pp. 979–1002, https://doi.org/10.21256/zhaw-3979.


Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt, soweit nicht anderweitig angezeigt.